Question by skyline_2f2f_05: Opinions of the ADD/ADHD medication Vyvanse?
After years of avoid drugs due to their often rather-extreme side effects and weight-loss prospects, I finally decided to head to my doctor for more.
Besides various physiological aspects, (mild depression brought on by stress and anxiety, feelings of uselessness thanks to a lack of productivity and CONSTANTLY being late for everything,) my schoolwork’s been suffering greatly. Being a senior in high-school, I’ve learned to deal with my symptoms. After forcing myself to move up from getting C’s in college-prep courses to A’s and B’s in AP-level classes, I’ve gained the ability to force myself to concentrate and participate in class. Retaining information, however, is a completely different matter. Often by the time I sit down to do my homework after school, I’ve forgotten the lecture or anything else we’ve been shown in class. At any point throughout the week you could ask me what we had for lunch, and odds are I couldn’t remember well enough to tell you.
My doctor prescribed me a 30mg dose of Vyvanse to take in the morning. I’ve been reading up on it online and found rather mixed reviews. Often people say they feel great for the first week, then return to their same-old selves. Some even complain of headaches, nausea, violent rage or even hallucinations. Of course, those who’re motivated enough to post on the internet about their situations are probably the most extreme of cases.
SO… those of you suffering from ADD/ADHD and have taken Vyvanse, what were your opinions? Did it work, was it useless; did it leave you groggy, energetic, or did it make you want to rip the head off the closest person next to you?
10 points for best answer!
Answer by c00l7771
“Of course, those who’re motivated enough to post on the internet about their situations are probably the most extreme of cases.” wow you are a snobby little prick
Give your answer to this question below!